# SDR QXEA9500359

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 608905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHTS OVER ROWS 4 AND 6 ARE INOP.  BATTERY PACK REPLACED AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
